jaundice: Anyone who has had jaundice... - British Liver Trust

British Liver Trust
17,405 members8,837 posts

jaundice

Anyone who has had jaundice have their skin turn yellow before they could see it in their eyes?

5 Replies
oldestnewest

Hi i think.this is how jaundice manifests itself, so if your skin is yellow seek help quickly.

Good luck

1 like
Reply

possibly the first sign is your wee looks like black tea. this is the bilirubins coming out,in your wee and then it goes in the skin But for a lot people on this site there is always a back ground lemon tinge

1 like
Reply

Never had the eyes go yellow, although im told its quite common to be the first sign.

My doctor told me I was jaundice by the colour AROUND my eyes. I can even remember the time when i thought I started looking very tired with dark panda eyes.

I was actually jaundiced.

Stopped the booze and it slowly improved over a few weeks. Its still there though

3 likes
Reply

Hello. I have never seen someone with noticeable jaundice in person, but coincidentally, I was just looking this up. Microsoft's search engine, Bing, has a lot of images of people in various stages of jaundice. I believe I searched by "image jaundice." Also, "See more images," underneath the first group of images Bing returns, offers many more images. Good luck.

1 like
Reply

Hi there, I had jaundice from alcoholic Hepatitis and was in hospital in January for 3 weeks. I definitely had yellow eyes and what I can say is that my eyes were the last to lose the yellow tinge. My lower body returned back to normal first and my face then eyes last. Even now I hate looking in the mirror 'just in case'....

I am just coming off a fast taper from prednisolone and in fact finished them yesterday..I was on 40mg a day until the 28th Feb then reduced by 5mgs every 5 days to finally being on nothing effective today. Side effects were plenty and still are... coupled with PTSD and GAD anyway it is hard to know whether the itching is a return of dermatographia (urticara) or something else, there are so many side effects of steroids that could equally be my liver having a good moan...one thing is for sure...no alcohol....the very thought makes me nauseous..

Anyway, I hope that helps...

M

2 likes
Reply

You may also like...